Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 31, Number 7
HTML articles powered by AMS MathViewer

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 31, Number 7 (1925)
PDF
Bull. Amer. Math. Soc. 31 (1925)
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 31, Number 7 (1925)
PDF
Bull. Amer. Math. Soc. 31 (1925)
The Frank Nelson Cole prize in algebra
H. S. White PDF
Bull. Amer. Math. Soc. 31 (1925), 289
The Pan-American Scientific Congress
E. V. Huntington PDF
Bull. Amer. Math. Soc. 31 (1925), 290
The February meeting in New York
W. B. Fite PDF
Bull. Amer. Math. Soc. 31 (1925), 291-302
The number of even and odd absolute permutations of $n$ letters
J. M. Thomas PDF
Bull. Amer. Math. Soc. 31 (1925), 303-304
The absolute value of the product of two matrices
J. H. M. Wedderburn PDF
Bull. Amer. Math. Soc. 31 (1925), 304-308
On the number of representations of an integer as a sum or difference of two cubes
E. T. Bell PDF
Bull. Amer. Math. Soc. 31 (1925), 309-312
Contact curves of the rational plane cubic
L. W. Griffiths PDF
Bull. Amer. Math. Soc. 31 (1925), 312-317
Note on the projective geometry of paths
T. Y. Thomas PDF
Bull. Amer. Math. Soc. 31 (1925), 318-322
The tensor character of the generalized Kronecker symbol
F. D. Murnaghan PDF
Bull. Amer. Math. Soc. 31 (1925), 323-329
Two general functional equations
W. H. Wilson PDF
Bull. Amer. Math. Soc. 31 (1925), 330-334
Functional invariants, with a continuity of order $p$, of one-parameter Fredholm and Volterra transformation groups
A. D. Michal PDF
Bull. Amer. Math. Soc. 31 (1925), 335-346
On the distribution of quadratic and higher residues
H. S. Vandiver PDF
Bull. Amer. Math. Soc. 31 (1925), 346-350
Gauss and non-euclidean geometry
R. M. Winger PDF
Bull. Amer. Math. Soc. 31 (1925), 356-358
Notes
PDF
Bull. Amer. Math. Soc. 31 (1925), 375-378
New publications
PDF
Bull. Amer. Math. Soc. 31 (1925), 379-384